You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sufficient Conditions for a Bundle-Like Foliation to Admit a Riemannian Submersion onto its Leaf Space
Richard H. Escobales, Jr.
Proceedings of the American Mathematical Society
Vol. 84, No. 2 (Feb., 1982), pp. 280-284
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043680
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This note furnishes a necessary and sufficient condition for a bundle-like foliation to be defined globally by a Riemannian submersion.
Proceedings of the American Mathematical Society © 1982 American Mathematical Society